# SDR SWAA960863

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 557/559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND STRINGER TIE CLIPS 3L CRACKED AT BS 559, S3R, S4R AND S5R CRACKED AT BS 559, AND S5L AT BS 578.  REPLACED ALL PER BOEING SRM.
